# SDR UALA2009122103951

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,316 hours, 11,203 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE.  FLAP OVERRIDE SWITCH IN OVERRIDE. REPOSITIONED SWITCH. PERFORMED FSEU BIT.  NO FAULTS.  RAN FLAPS ON GROUND, NO FAULTS.  LUBED TRAILING FLAPS. SYS GROUND CKS OKAY.  NO PREVIOUS HISTORY.
